Vol. 10, No. 2, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 9, 1967–2212
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Kummer theory for Drinfeld modules
215–234

Richard Pink

Parity and symmetry in intersection and ordinary cohomology
235–307

Shenghao Sun and Weizhe Zheng

Generalized Heegner cycles at Eisenstein primes and the Katz $p$-adic $L$-function
309–374

Daniel Kriz

Squarefree polynomials and Möbius values in short intervals and arithmetic progressions
375–420

Jonathan P. Keating and Zeev Rudnick

Equidistribution of values of linear forms on a cubic hypersurface
421–450

Sam Chow